I get tinnitus but can't directly relate it to the pills. It seems to come and go with a lot of variables, food and drink , sometimes I wonder if it is just at times I pay more attention to it so it seems louder. It is a age related issue much like reflux for many so just another issue to deal with.
Tinnitus can be caused by acid supressing drugs. For me it is directly related because when I doubled the dose I had it really bad, and when I halved the dose it almost went away, only very mild now as I wean off the meds! It is definately related to the meds not the reflux, though for some, whose reflux is caused by stress, it might accompany the reflux at times of stress, as another symptom of the stress, rather than being caused by the reflux.
Which meds are you taking? Zantac gave it to me also maybe the posture of sleeping. Bc i have infkammed esohagus i might go on ppi bu afraid ppi make it worst, im going through ppi rebound now that made my esophagus injured i might wait n see if acid leakage settles and heals. Every time i think it gets better i ge setbacks not sure how long rebound suppose last but its tOugh being on liquid n soft diet
I'm on Omeprazole. I also have rebound and have done the baby food diet so I fully sympathise. Rebound can last a few months for some people. It is probably best to wait until you are more balanced and the inflammation has settled down and then wean off slowly, that way you minimize, though do not prevent the rebound.